# SDR USAA030258

- Difficulty date: October 30, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BEAM 1.9 INCH BY 1.3 INCH BY .050 INCH DEEP, FRAME 64 INBOARD OF -Y1114 CABIN FLOOR SUPPORT.  CORROSION LEVEL 2 TASK NR JA 260-53500.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-42-11 AND 51-72-11.  (M)
